# SDR 98FDEA00143

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 652353522
- Condition: Corroded
- Location: Bs 540-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0776 036 CORROSION (C53-224-02) ON STRINGER 3 RT AT BS 540-740.  REMOVED AND REPLACED STRINGER 3 RT FROM BS 520-620 AND FROM BS 650-740 IAW FED-EX SRM 53-10-03.
